Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 28, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    June 14, 2018
    Page range: i-iii
  • Requires Authentication Unlicensed
    Licensed
    On the non-recurrent random walk in a random environment
    June 14, 2018
    Valeriy I. Afanasyev
    Page range: 139-156
  • Requires Authentication Unlicensed
    Licensed
    Basic positively closed classes in three-valued logic
    June 14, 2018
    Sergey S. Marchenkov, Anatoliy V. Chernyshev
    Page range: 157-165
  • Requires Authentication Unlicensed
    Licensed
    Closed classes of polynomials modulo p2
    June 14, 2018
    Dmitry G. Meshchaninov
    Page range: 167-178
  • Requires Authentication Unlicensed
    Licensed
    Biorthogonal wavelet codes with prescribed code distance
    June 14, 2018
    Alexander A. Soloviev, Dmitry V. Chernikov
    Page range: 179-188
  • Requires Authentication Unlicensed
    Licensed
    Limit distributions of extremal distances to the nearest neighbor
    June 14, 2018
    Andrey M. Zubkov, Oleg P. Orlov
    Page range: 189-199

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/28/3/html
Scroll to top button